# SDR AWXA9600664

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2050 - EMERGENCY LIGHT INOP AT ROW 26.  RE-PINNED CANNON PLUG.  OPERATIONS CHECK GOOD.  (M)
